No Cover Image

Journal article 604 views

On Maximum Likelihood Estimation for the Two Parameter Burr XII Distribution / Assad Jalali; Alan Watkins

Communications in Statistics - Theory and Methods, Volume: 38, Issue: 11, Start page: 1916

Swansea University Author: Alan, Watkins

Full text not available from this repository: check for access using links below.

Published in: Communications in Statistics - Theory and Methods
ISSN: 0361-0926 1532-415X
Published: Routledge 2009
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa5192
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Swansea University Medical School
Issue: 11
Start Page: 1916